Antibiotics The Pill Symptoms

2 Replies
mommylovesyou - April 3

-last AF 3/11 -28 day cycle -when not on BC i usually ovulate CD 13-16 -taking ocella (generic yasmin) ok so on 3/21 i was prescribed nitrofurantoin (generic name?) for a UTI. if i wasnt on the pill i would be due to ovulate on 3/23-24ish. i didnt miss any pills, finished the antibiotics, but had unprotected s_x everyday since 3/22. From 3/23 until today, almost everynight ive taken my BC very late. i usually take it anywhere from 8-10 at night but since my possible "o" day ive ended up taking it anywhere from 12-4 am. i used an OPK on 3/23 & 3/24 & it was neg. my question is, if i started my antibiotics on 3/21, would it affect my BC immediately & cause me to ovulate the following day? or could i have ovulated after the last OPK i did? what are my chances of becoming pregnant & when should i test? (ive had 2 BFNs yesterday & today) ive noticed ive been waking up very hot since my would-be "o" day, having some hot flashes like i did with DD, slight nausea every once in awhile, headaches almost everyday by late afternoon like with DD, forgetfulness, some lotiony white CM & the part that bothers me the most, ive had diarrhea alot the past few days my stomach has been killinggg me & ive had very mild cramps since my possible "o" day 3/23 but they do not feel like AF type cramps. when i do have AF cramps they start about an hour or 2 before i get AF. help please!

 

mommylovesyou - April 3

forgot to add im due for AF 4/8

 

mommylovesyou - April 4

anyone???? im also pretty sure i have a yeast infection now too but i know thats probably just from the antibiotics

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?